MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Pediatric All-Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Pediatric All-Silicone Foley Catheter
Catalog Number 165808
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the foley catheter inserted in cervix and inserted in uterus for case for chromotubation.At end of case foley was attempted to be removed.When balloon was attempted to be deflated, it would not deflate.Two different syringes were tried with no success.End port where syringe gets attached was cut by surgeon to attempt to manually deflate the balloon, and the balloon still did not deflate.Hysteroscopy was used to deflate balloon to remove from uterus/cervix.This was the second case of the day with the same ref: 165808 for this product where the balloon would not deflate.In both cases, the patient underwent hysteroscopy and used a needle to pop the balloon in order to remove the foley.There were 2 different lot numbers: ngkx1801 & ngkr2525.The surgeon has been performing this procedure for 19 years and is very experienced using the product and has only recently had this issue.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Pediatric All-Silicone Foley Catheter
Common Device Name
Silicone Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25340587
Report Number1018233-2026-03501
Device Sequence Number10002551
Product Code KOD
UDI-Device Identifier00801741029714
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K821745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number165808
Device Lot NumberNGKR2525
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age32 YR
Patient SexFemale